Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 27, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Aug 3, 2010, 9:25 PM CDT for Gosper County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2010, 9:25 PM CDT (02:25 UTC)
- Expired
- Aug 3, 2010, 10:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Gosper County, NE
The radar
The Grand Island radar (KUEX), 128 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 9:54 PM CDT | HAIL 1.5 | 2 Wnw Smithfield, NE | HAIL UP TO PING PONG BALL SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
842
WFUS53 KGID 040225
TORGID
NEC073-040300-
/O.NEW.KGID.TO.W.0027.100804T0225Z-100804T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
925 PM CDT TUE AUG 3 2010
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 920 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD
NEAR EUSTIS...OR 15 MILES SOUTHWEST OF LEXINGTON. A TORNADO MAY
DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS DANGEROUS STORM
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON LAKE AND ELWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4057 9998 4069 9998 4070 9990 4069 9974
4058 9974 4051 9985 4051 9999 4057 9999
TIME...MOT...LOC 0225Z 305DEG 18KT 4063 9993
$$1 follow-up statement
221
WWUS53 KGID 040232
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
932 PM CDT TUE AUG 3 2010
NEC073-040300-
/O.CON.KGID.TO.W.0027.000000T0000Z-100804T0300Z/
GOSPER NE-
932 PM CDT TUE AUG 3 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GOSPER
COUNTY UNTIL 1000 PM CDT...
AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ELWOOD...OR 14 MILES SOUTHWEST OF LEXINGTON...
MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ELWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4057 9998 4069 9998 4070 9990 4069 9974
4058 9974 4051 9985 4051 9999 4057 9999
TIME...MOT...LOC 0233Z 306DEG 18KT 4061 9991
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 3, 6:53 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 3, 6:53 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED FORMAT NATIONAL WEATHER SERVICE HASTINGS NE 653 PM CDT TUE AUG 3 2010 .AVIATION...00Z KGRI TAF. A TRICKY FORECAST CONTINUES WITH REGARD TO THUNDERSTORM CHANCES AND POTENTIAL VSBY/CIG ISSUES LATER TONIGHT INTO WEDNESDAY MORNING. STARTING OFF THE PERIOD...DESPITE ISOLATED THUNDERSTORMS ALREADY ONGOING 100 MILES WEST OF KGRI...FEEL THAT ANY ACTIVITY AT/NEAR THE TERMINAL SHOULD HOLD OFF UNTIL LATER THIS EVENING. EVEN THEN...CONFIDENCE IN COVERAGE IS STILL QUITE LOW...AND THUS ONLY INTRODUCED A CB MENTION FOR NOW AND WILL AMEND AS NECESSARY IF ANY TEMPO GROUPS BECOME NECESSARY. THE OTHER ISSUE TONIGHT WILL BE ANOTHER RISK FOR DIMINISHED VSBY/LOW CIG AS BOUNDARY LAYER RH INCREASES IN THE LIGHT NORTHERLY FLOW. HOWEVER...DO NOT ANTICIPATE CIG/VSBY TO TANK AS AGGRESSIVELY AS LAST NIGHT. MAINTAINED THE TEMPO GROUP FROM PREVIOUS FCST FOR MVFR VSBY...BUT ALSO ADDED MENTION OF A LOWER MVFR CIG. WOULD NOT BE SURPRISED TO SEE AN MVFR CIG STICK AROUND FOR MUCH OF THE MORNING BEFORE SCATTERING BY EARLY AFTERNOON WITH A RETURN TO VFR. REALLY DON/T EXPECT THUNDERSTORMS TO BE AN ISSUE DURING THE DAY WEDNESDAY. ASSUMING THUNDERSTORMS DO NOT AFFECT THE TERMINAL TONIGHT...WINDS WILL NOT BE A SIGNIFICANT ISSUE AT ALL DURING THE PERIOD...WITH SPEEDS HOLDING BELOW 10KT FROM THE NORTH OR NORTHEAST. && .PREV DISCUSSION... /ISSUED 145 PM CDT TUE AUG 3 2010/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. BIGGEST CONCERNS ARE CHANCES OF THUNDERSTORMS THROUGH THE PERIOD AND HEAT FOR THE SOUTHEAST CORNER OF THE AREA THIS AFTERNOON AND EVENING. AS FOR HEAT...HEAT INDICES MAY APPROACH HEAT ADVISORY CRITERIA FOR AN HOUR OR TWO LATE THIS AFTERNOON AND EARLY EVENING IN MITCHELL COUNTY KS. THE REST OF THE AREA WILL NOT HAVE HEAT ADVISORY CONCERNS SINCE THE SURFACE BOUNDARY IS JUST SOUTH OF THE FORECAST AREA...SO TEMPS AND DEW POINTS LOWER THAN YESTERDAY. WILL CONTINUE MONITOR TO SEE IF AN ADVISORY IS NEEDED LATE AFTERNOON AND EVENING...BUT LEANING TO NOT ISSUING FOR NOW. AS FOR THUNDERSTORMS...MANY OPPOSING PARAMETERS ARE AT PLAY THROUGH THE PERIOD...SO CONFIDENCE IS LOW. SPECIFICALLY FOR TONIGHT...SUBSIDENCE IN THE WAKE OF A WAVE THAT MOVED THROUGH THE AREA THIS MORNING IS LIMITING CLOUD COVER AND PRECIPITATION. EXPECT THIS TREND TO CONTINUE INTO THE EVENING HOURS. THE FORECAST AREA IS JUST NORTH OF THE SURFACE BOUNDARY MENTIONED EARLIER...SO A FOCUSING MECHANISM IS IN PLACE...THE QUESTION IS WILL THE MID LEVEL CAP WEAKEN ENOUGH TO LET CONVECTION INITIATE. CURRENT THINKING IS CONVECTION WOULD HAVE TO FIRE OVER THE HIGH PLAINS WHERE ATMOSPHERE IS MORE CONDUCIVE TO INITIATION THIS AFTERNOON...THEN ANY STORMS THAT DO DEVELOP WOULD MOVE EAST ONTO THE PLAINS. AGAIN...IF CAP IS STRONG ENOUGH...THESE STORMS WOULD WEAKEN AS THE PROGRESS EAST. ALL THAT SAID...IF THE CAP WEAKENS A DEGREE OR TWO...ALL BETS ARE OFF AND WE COULD HAVE ANOTHER ROUND LIKE THIS MORNING. IN TERMS OF TIMING...THINKING BEST CHANCES FOR STORMS AROUND MIDNIGHT OR AFTER. LOOKS LIKE WEAKER MID LEVEL LAPSE RATES AND HIGH FREEZING LEVELS SHOULD KEEP MOST THUNDERSTORMS THAT MIGHT DEVELOP BELOW SEVERE LIMITS...THOUGH IT IS HARD TO COMPLETELY RULE OUT A RENEGADE SEVERE STORM. SO...ALL THAT CONSIDERED...CONFIDENCE IS LOW ON IF...WHEN AND WHERE ANY STORMS WILL BE TONIGHT SO LOWERED CHANCES OF PRECIP FROM LIKELY VALUES TO CHANCE VALUES. FOR WEDNESDAY AND WEDNESDAY NIGHT...THE SAME PATTERN PERSISTS...SO HARD TO TAKE THUNDERSTORMS OUT COMPLETELY...BUT CONFIDENCE ON WHEN AND WHERE VERY LOW. THEREFORE...CONTINUED PREVIOUS FORECAST THINKING OR LOW PROBABILITIES OF STORMS THROUGH MOST OF THE PERIOD. LIKED THE NAM SOLUTIONS OUT OF THE GATE BECAUSE IT HAD THE BEST HANDLE ON PRECIP AND THE MID LEVEL ENERGY. AS THE MODEL PROGRESSED OUT 12 HOURS OR SO...LOST CONFIDENCE IN ITS SOLUTIONS AND WENT A BLEND OF THE NAM AND GFS. LONG TERM...SUNRISE THURSDAY THROUGH TUESDAY. FORECAST CONCERNS IN THE EXTENDED INCLUDE SMALL PRECIP CHANCES ALONG WITH HIGH TEMPERATURES. STARTING AT 12Z THURSDAY...BIG PICTURE SHOWS UPPER PATTERN HAVING OUR AREA IN NW FLOW EARLY ON WITH HUDSON BAY LOW TO OUR NE...LOW AMPLITUDE RIDGING OVER THE ROCKIES...AND TROUGH ALONG THE WESTERN U.S. COAST. WEAK E/W FRONTAL BOUNDARY LOOKS TO BE ACROSS CENTRAL OK. LONG RANGE MODELS IN SOME AGREEMENT IN TRYING TO BUILD IN RIDGE SOMEWHAT OVER THE CENTRAL PLAINS. HOWEVER...TAKES ITS TIME AMPLIFYING AND TRYING TO PICK OUT WEAK SHORTWAVE TROUGHS SLIDING THROUGH THE AREA PROBLEMATIC. CURRENT FORECAST HAS SLIGHT POPS IN THE SOUTHERN AND SW PARTS OF THE CWA THURSDAY AND THURS NIGHT TO ACCOUNT FOR ANY HIGH PLAINS CONVECTION THAT MIGHT RIDE NORTH OF THE BOUNDARY. PRUDENT THING FOR NOW IS TO LEAVE IT ALONE AND CONTINUE WITH SLIGHT CHANCE FOR TSTMS. FRIDAY LOOKS FAIRLY QUIET BUT SOME MODELS HINTING AT MID LEVEL WAVE RIDING THROUGH THE RIDGE FRIDAY NIGHT SO WILL INSERT SLIGHT CHANCE FOR NIGHT TIME STORMS. NO GUARANTEE THE REST OF THE EXTENDED PERIOD WILL BE DRY BUT AT THIS TIME IT APPEARS THE RIDGE WILL BUILD IN ENOUGH TO KEEP ANY RIDGE RUNNING SYSTEMS NORTH OF OUR CWA SO WILL KEEP IT DRY FOR NOW. IN REGARDS TO HIGH TEMPERATURES GUIDANCE HAS UPPER 80S/LOWER 90S IN THE NORTH AND LOWER TO MID 90S SOUTH DURING THE PERIOD. PROBABLY OK EARLY ON BUT IF RIDGE AMPLIFIES AS ADVERTISED SHOULD SEE HOT CONDITIONS RETURNING FROM THE WEEKEND ON. THUS WILL GO ABOVE GUIDANCE WITH MID 90S NORTH AND NEAR 100 SOUTH. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...PFANNKUCH SHORT TERM...EDDY LONG TERM...EWALD
Hazardous weather outlook, Aug 3, 9:06 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 906 PM CDT TUE AUG 3 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 906 PM CDT TUE AUG 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...OVERNIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS EVENING ALMOST ANYWHERE WITHIN THE OUTLOOK AREA. A FEW OF THE STRONGEST STORMS COULD PRODUCE HAIL TO OVER GOLF BALL SIZE...AND DAMAGING WINDS TO AROUND 70 MPH...BUT THIS SHOULD BE THE EXCEPTION. MOST STORMS WITHIN THE AREA TONIGHT WILL REMAIN BELOW SEVERE CRITERIA...BUT COULD PRODUCE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO NEAR 50 MPH. IN ADDITION...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES CONTINUE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY THROUGH THURSDAY AND AGAIN ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ON AN ISOLATED BASIS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Special weather statement, Aug 3, 8:14 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT TUE AUG 3 2010
NEZ060-040145-
DAWSON NE-
814 PM CDT TUE AUG 3 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON COUNTY UNTIL
845 PM CDT...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GOTHENBURG...OR 29 MILES WEST OF
LEXINGTON...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOTHENBURG...
WILLOW ISLAND...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 221.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4104 10019 4104 10002 4080 10000 4078 10022
4103 10022
TIME...MOT...LOC 0115Z 248DEG 8KT 4091 10025Local storm report, Aug 3, 8:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 5 NNE FARNAM 40.77N 100.18W
08/03/2010 E1.75 INCH DAWSON NE PUBLIC
HAIL UP TO GOLF BALL SIZE 837-842PM
&&
PFANNKUCHLocal storm report, Aug 3, 8:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
847 PM CDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 4 NE FARNAM 40.75N 100.16W
08/03/2010 E70 MPH DAWSON NE STORM CHASER
ESTIMATED WINDS UP TO 70 MPH. ALSO HAIL UP TO GOLF BALL
SIZE.
&&
PFANNKUCHLocal storm report, Aug 3, 8:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
851 PM CDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 4 NNE FARNAM 40.76N 100.19W
08/03/2010 E2.75 INCH DAWSON NE STORM CHASER
HAIL UP TO BASEBALL SIZE BEGAN FALLING AT 838 PM
&&
PFANNKUCHSpecial weather statement, Aug 3, 9:08 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT TUE AUG 3 2010
KSZ017-040245-
ROOKS KS-
908 PM CDT TUE AUG 3 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOKS COUNTY UNTIL
945 PM CDT...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PALCO...OR 18 MILES SOUTHEAST OF
HILL CITY...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PALCO...
DAMAR...
ZURICH...
PLAINVILLE...
WEBSTER STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3913 9961 3941 9961 3953 9953 3929 9908
3928 9907 3912 9945 3912 9960
TIME...MOT...LOC 0208Z 221DEG 29KT 3920 9959Local storm report, Aug 3, 9:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
917 PM CDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 7 E FARNAM 40.71N 100.08W
08/03/2010 E1.75 INCH DAWSON NE PUBLIC
HAIL UP TO GOLF BALL SIZE FELL FROM AROUND 901-907PM
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:14 PM CDT | Special Weather Statement | GID | Dawson | 31 min |
| Aug 3, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 35 min |
| Aug 3, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 37 min |
| Aug 3, 9:48 PM CDT | Tornado Warning | GID | Gosper, Phelps | 27 min |
| Aug 3, 10:10 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 50 min |
| Aug 3, 11:14 PM CDT | Special Weather Statement | GID | Franklin, Webster | 31 min |
| Aug 3, 11:31 PM CDT | Special Weather Statement | GID | Furnas | 44 min |
| Aug 3, 11:35 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 40 min |
| Aug 3, 11:40 PM CDT | Special Weather Statement | GID | Franklin, Webster | 50 min |
| Aug 4, 12:05 AM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Webster | 40 min |
| Aug 4, 12:12 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 48 min |
| Aug 4, 12:31 AM CDT | Special Weather Statement | GID | Thayer | 29 min |
| Aug 4, 12:45 AM CDT | Special Weather Statement | GID | Adams, Clay | 30 min |
| Aug 4, 12:57 AM CDT | Special Weather Statement | GID | Harlan | 33 min |
| Aug 4, 1:10 AM CDT | Special Weather Statement | GID | Clay, Fillmore | 50 min |
| Aug 4, 1:14 AM CDT | Special Weather Statement | GID | Franklin | 31 min |
| Aug 4, 1:42 AM CDT | Special Weather Statement | GID | Webster | 33 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.